treated with shot weekly and pill 17 weeks, befor ehaving to stop due to severe heart palpitations..that almost 2 years ago and the pain is gettign worse...not bone pain, not joint pain, but inner bones just kill me...in research and other issues, I feel I have fybromyalgia and inner bone pain, plus the active Hep C?????????????????
Seeing docs in a few weeks and need ot find a pain med to help on the real bad days...this lyrica helped hands and feet in beginning, but now doesn't work nearly as well...tordol touched nothign, got more relief from Aleve 1000 mg 2-3 times a day...I know I know, but when desperate.....valium can take edge off enough to fall asleep, but never lasts long either...
sorry your having such pain. it discribed mine better than I (inner bone pain) how ever mine has not lasted like yours, and not nearly as bad, plus im on tx... I felt like I should reply to you, simply because no one else has. I dont have any awnsers , but I hope you find health.
Well I hope you resolve your pain. Aleve does seem to work. Maybe you need tests and tx. good luck to you and let us kmow how you fair and what you find out..I really dont know what to tell u about pain meds, but maybe someone can suggest the right med., I gave a hospice friend morphine for pain under the tounge. And they may or may not have given me that for pain @ hospitol. It was very temporary what ever it was.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.